MathSciNet Relay Station
MathSciNet bibliographic data
MR96572 (20 #3055) 01.00 (90.00)
Kuhn, H. W.; Tucker, A. W. John von Neumann's work in the theory of games and mathematical economics. Bull. Amer. Math. Soc. 64 1958 100–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement